# SDR SWIA202157443

- Difficulty date: February 17, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Flap  Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP VANE ACTUATOR MOUNT FITTINGS AT APPROXIMATELY FLS24.00 HAS CORRODED HARDWARE   (C-CHECK RO 4/4/2021)    REPLACED SUSPECT HARDWARE WITH NEW REF CRJ 700 AMM 20-21-00-910-801-A01, AND 20-51-00-400-807-A01. TUC6229 DUE 31-JULY-2021, TUC5658 DUE 31-JULY-2021.
